# SDR FDEA201112175329

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AND RUNNING UNDER LAP SEAM STA 740-770, S-19R MID LAV AREA.   CORROSION REPAIRED ON STAM N/R 47168460001 IAW STAM EA 757-5331-16-F3614.
